| Model Number |
DS2C019 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Perforation (2513); Pericardial Effusion (3271)
| Date of Event |
05/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during the procedure, pericardial effusion was observed suspected to be due to cardiac perforation as a result of incorrect intubation of the coronary sinus (cs) ostium with the catheter.Following the procedure, the pericardial effusion was treated with pericardial drainage and an additional surgery.No additional intervention has been performed at this time.The current status of the patient is unknown.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.